# SDR DALA2024061406085

- Difficulty date: June 11, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N398DA
- Make and model: Boeing 737832
- Aircraft serial: 30774
- Aircraft time: 68,420 hours, 31,929 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 540 Rbl 6
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0387578) CRACK STIFFENER STA 540 RBL=6 THROUGH ACCESS PANEL 192E AT LOWER FUSELAGE. STIFFENER STA 540 RBL=6 THROUGH ACCESS PANEL 192E AT LOWER FUSELAGE WAS REPLACED PER B737-800 SRM 51-40-02-0G.
